# SDR SWAA2021101223114

- Difficulty date: September 25, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB INTERCOSTAL CRACKED AT BS 500B +10.4; LBL 25; WL 156.5. ; / [01] INTERCOSTAL REMOVED (BAFFLE) LOCATED BTW BS 500B - BS500C; LBL.24.25; WL 156.5 IAW SRM 51-40-02. NO ENTRIES IN SRM FOR ALLOWABLE DAMAGE PART WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 PARAGRAFH 9.C.; [02] RECEIVED NEW INTERCOSTAL(BAFFLE) P/N 143A7510-11. LOCATED AND DRILLED BTW BS 500B - BS500C; LBL.24.25; WL 156.5 IAW SRM 51-40-05; DWG# 143A7505. OK TO INSTALL.; [03] VERIFIED STEP 2.; [04] INSTALLED NEW INTERCOSTAL (BAFFLE) P/N 143A7510-11. BTW BS 500B- 500C IAW SRM 51-40-02; DWG#143A7505.; [05] VERIFIED STEP 4.; [06] UPDATED PARTS USAGE; [07] VERIFIED ALL STEPS COMPLETE.
